| Model Number |
CPR4 HEAD |
| Medical Device Problem Code |
Telemetry Discrepancy (1629)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since the subject device has not been returned yet, no investigation could have been performed.Resutls will be provided on the next report.
Event or Problem Description
Reportedly, on 3-october-2025, the cpr4 head is out of order.It does not connect to programmers and there is no light.
Event or Problem Description
Reportedly, on (b)(6) 2025, the cpr4 head is out of order.It does not connect to programmers and there is no light.
Additional Manufacturer Narrative
Mdr correction: udi added (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Analysis of the returned subject device confirmed the reported event as the programming head does not work correctly.The cable is out of order, while the internal electronic components are undamaged.The most probable hypothesis is that an unintentional user error damaged the device and its cable.This case is retained and utilized for trend purposes.